Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 134, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 9, 2009, 3:56 PM CDT for Carroll County, Chariton County, Missouri. It took effect at Jun 10, 2009, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 9, 2009, 3:56 PM CDT (20:56 UTC)
- In effect from
- Jun 10, 2009, 7:00 PM CDT
- Expired
- Jun 10, 2009, 10:13 AM CDT
- In force
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO
The radar
The Pleasant Hill radar (KEAX), 115 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Brunswick (BRNM7).
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 27 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:48 AM CDT, 9 hours 8 minutes earlier.
Area forecast discussion, Jun 9, 6:48 AM CDT, 9 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 AM CDT TUE JUN 9 2009
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
...HEAVY RAIN POSSIBLE ACROSS NORTHERN MISSOURI TONIGHT...
ZONAL FLOW IS CURRENTLY PREVAILING ACROSS THE CENTRAL PLAINS AS A
CLOSED LOW ACROSS THE U.S./CANADIAN BORDER -AND TROUGH OFF THE
CALIFORNIA/BAJA COAST- KEEP A RIDGE ACROSS MEXICO AND THE SOUTHERN
PLAINS SUPPRESSED. VERITY OF MODELS FORECAST THAT THE
CALIFORNIA/BAJA TROUGH WILL EJECT SEVERAL SHORTWAVES INTO THE ZONAL
FLOW ACROSS THE PLAINS THROUGH THE REST OF THE WORK WEEK AND INTO
THE WEEKEND. CLOSER TO HOME...THE FRONT THAT PUSHED THROUGH THE
REGION YESTERDAY HAS SETTLED ALONG THE ARKANSAS/MISSOURI BORDER.
SHORTWAVES MOVING INTO THE ZONAL FLOW WILL HELP SHIFT THE FRONT BACK
NORTH TODAY...UNFORTUNATELY FINDING THE SHORTWAVE IN THE CONFLUENT
FLOW ACROSS THE PLAINS IS A BIT OF A TASK. STILL...UP SWING IN
CLOUDS ON INFRARED IMAGERY OVER THE PAST SEVERAL HOURS ACROSS THE
FAR WESTERN PLAINS...ALONG WITH VEERING H8 WINDS IN THE PROFILER
NETWORK OUT THAT WAY...INDICATE THAT ONE OF THESE HARD TO SEE WAVES
IS HEADING THIS WAY.
SHORT RANGE MODEL OUTPUT IS HAVING A BIT OF A TIME PINNING DOWN HOW
FAR NORTH THE FRONT WILL MOVE TODAY....WHICH IS UNDERSTANDABLE GIVEN
THE THE ZONAL FLOW AND COOL HIGH PRESSURE CURRENTLY SPREAD ACROSS
KANSAS AND MISSOURI. NOT GOING TO GET TO HUNG UP ON ON WHICH MODEL
IS RIGHT OR WRONG FOR NOW...BUT INSTEAD AM CHOOSING TO SIMPLY FOCUS
ON THE FACT THAT A WARM FRONT WILL BE LIFTING INTO CENTRAL -MAYBE
NORTHERN- MISSOURI TODAY. SHORTWAVE MOVING THOUGH TODAY/TONIGHT WILL
THEN FOCUS THE LOW LEVEL JET ACROSS THE FRONT OVERNIGHT. WITH
PRECIPITABLE WATER VALUES IN EXCESS OF 1.5 INCHES...BASIC
FORECASTING POINTS AT A STRONG POTENTIAL FOR CONVECTION WITH HEAVY
RAIN ACROSS AT LEAST THE NORTHERN HALF OF THE FORECAST AREA TONIGHT.
AS A RESULT...HAVE BUMPED POPS INTO THE CATEGORICAL RANGE FOR
TONIGHT ALONG AND NORTH OF HIGHWAY 36 FROM ST. JOSEPH TO MACON. HAVE
HOISTED A FLASH FLOOD WATCH ACROSS THESE PORTIONS OF MISSOURI FOR
TONIGHT AS A RESULT. DAY SHIFT MIGHT NEED TO REFINE ITS LOCATION AND
TIMING...BUT WITH FLASH FLOOD GUIDANCE VALUES OF 1 INCH OR LESS
ACROSS THE MANY PARTS OF THE WATCHED AREA...AND RIVERS ALREADY
SWOLLEN FROM RECENT RAINS...INDICATIONS ARE THAT IT WONT TAKE MUCH
TO PRODUCE SOME SORT OF FLOODING.
AS FOR TODAY...SHORTWAVE MOVING OUT OF THE DESERT SOUTHWEST MIGHT
KICK CONVECTION OFF EVEN BEFORE TONIGHT. WITH A WARM FRONT MOVING
NORTH...AND SOME MID-LEVEL INSTABILITY...THE WAVE SHOULD ONLY BE
LIMITED BY AVAILABLE MOISTURE...SO IT SHOULD BE ABLE GET SOME
ACTIVITY GOING BY THIS AFTERNOON AS THE MOISTURE MOVES NORTH. HAVE
HOWEVER...DID LIMITED LIKELY POPS TO WESTERN REACHES OF THE FORECAST
AREA BASED ON THE LIMITING MOISTURE.
VICINITY OF THE WARM FRONT AND A 50 KNOT H5 JET STREAK MIGHT PROVIDE
ENOUGH SHEAR THAT SOME OF THE ACTIVITY THAT OCCURS THIS AFTERNOON
MIGHT PRODUCE MARGINALLY SEVERE WEATHER. SIMILAR LOGIC APPLIES TO
THE CONVECTION THAT OCCURS TONIGHT...THOUGH BEST POTENTIAL FOR
SEVERE WEATHER WOULD BE ALONG THE SOUTH SIDE OF ANY CONVECTIVE
COMPLEX THAT DEVELOPS.
FOR WEDNESDAY AND WEDNESDAY NIGHT...THE COLD POOL PUT DOWN BY
TONIGHTS CONVECTION WILL HELP SHOVE THE FRONTAL BOUNDARY -WHEREVER
IT IS- BACK TO THE SOUTH. BUT...THE FRONT WILL MOST LIKELY WAIT TILL
WEDNESDAY NIGHT/THURSDAY TO EXIT THE FORECAST AREA COMPLETELY. THIS
WILL LEAVE A CHANCE OF MORE STORMS ACROSS THE FORECAST AREA THROUGH
WEDNESDAY NIGHT.
CUTTER
&&
.AVIATION...
FOR THE 12Z TAFS...ELEVATED MOISTURE ADVECTION ASSOCIATED WITH A
MID-LEVEL SPEED MAX WAS ALREADY BEGINNING TO GENERATE WIDESPREAD
ELEVATED CONVECTION ACROSS NORTH CENTRAL KANSAS INTO NEBRASKA. THIS
ACTIVITY WILL CONTINUE TO INCREASE IN COVERAGE AND SPREAD EAST THIS
MORNING...REACHING THE TERMINALS AROUND THE NOON HOUR. SHOWERS AND
EMBEDDED STORMS WILL IMPACT THE TERMINALS FOR MUCH OF THE
AFTERNOON...ALTHOUGH GIVEN THEIR HIGH BASED NATURE...CONDITIONS
SHOULD REMAIN GENERALLY VFR.
SOME QUESTION REMAINS AS TO HOW MUCH OF A BREAK WE WILL SEE EARLY
THIS EVENING BEFORE THE SECOND ROUND OF PRECIPITATION BUILDS TOWARD
THE AREA. A LARGE THUNDERSTORM COMPLEX...ORIGINATING FROM AN
EXPECTED SEVERE WEATHER OUTBREAK OVER SRN KS/NRN OK ALONG A
RETREATING WARM FRONT...WILL OVERSPREAD THE TERMINALS THIS EVENING.
THE TRACK OF THE SURFACE LOW SHOULD KEEP WINDS GENERALLY FROM THE
SOUTHEAST TO EAST-SOUTHEAST THROUGH TONIGHT...ALTHOUGH LOCAL
CONDITIONS WITH VARIABLE/GUSTY WINDS MAY BE POSSIBLE ACROSS THE
KANSAS CITY TERMINALS LATE THIS EVENING.
MODERATE TO HEAVY PRECIPITATION MAY ACCOMPANY TONIGHTS MCS...WITH
CEILINGS GRADUALLY LOWERING TO MVFR. AS MOISTURE POOLS LONG AND JUST
BEHIND THE BROAD SURFACE LOW...WOULD NOT BE SURPRISED TO SEE LATER
AMENDMENTS TAKE CEILINGS TO IFR OVERNIGHT.
BOOKBINDER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR
MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ012-
MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
MOZ023-MOZ024-MOZ025.
KS...NONE.Hazardous weather outlook, Jun 9, 12:58 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT TUE JUN 9 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A BAND OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS WESTERN AND CENTRAL MISSOURI THIS AFTERNOON. SOME STORMS MAY BE SEVERE ALONG AND SOUTH OF INTERSTATE 70 EARLY THIS AFTERNOON. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL. THIS THUNDERSTORM COMPLEX WILL PUSH AN OUTFLOW BOUNDARY SOUTH TO JUST SOUTH OF THE OUTLOOK AREA THIS AFTERNOON WITH THE ATMOSPHERE CONTINUING TO STABILIZE THIS AFTERNOON. HOWEVER...AS A STORM SYSTEM MOVES NORTHEAST OUT OF SOUTHERN KANSAS...THE OUTFLOW BOUNDARY WILL RETREAT NORTH THIS EVENING WITH A MOIST AND UNSTABLE AIR MASS SURGING BACK NORTH TO AREAS ALONG AND SOUTH OF INTERSTATE 70. THE FUTURE LOCATION OF THIS BOUNDARY THIS EVENING IS SOMEWHAT IN QUESTION. SEVERE THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP IN CENTRAL KANSAS THIS AFTERNOON WITH THE ACTIVITY TO MOVE NORTHEAST INTO WESTERN MISSOURI LATE THIS EVENING. SEVERE THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE TONIGHT...ALONG AND SOUTH OF INTERSTATE 70. THE THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL TONIGHT. A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT TONIGHT FOR NORTHERN MISSOURI. THE FLASH FLOOD WATCH MAY BE EXTENDED SOUTH TO COVER MUCH OF THE REMAINDER OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE NIGHTTIME THUNDERSTORM ACTIVITY...ANOTHER OUTFLOW BOUNDARY WILL SAG SOUTH INTO SOUTHERN MISSOURI ON WEDNESDAY MORNING WITH THE BOUNDARY POSSIBLY RETREATING A LITTLE NORTH DURING THE DAY ON WEDNESDAY. A FEW SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY...MAINLY ALONG AND SOUTH OF INTERSTATE 70. THE PRIMARY THREAT IS LARGE HAIL. THERE IS A THREAT OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY FOR PORTIONS OF THE OUTLOOK AREA. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 70. DB
In the hours before
Local storm report, Jun 9, 1:35 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND GST CLEVELAND 38.68N 94.60W
06/09/2009 E50 MPH CASS MO TRAINED SPOTTER
&&
MRDLocal storm report, Jun 9, 1:58 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
158 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL HOLDEN 38.71N 93.99W
06/09/2009 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 9, 1:59 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
159 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND GST HARRISONVILLE 38.66N 94.35W
06/09/2009 M64 MPH CASS MO AWOS
&&
MRDLocal storm report, Jun 9, 2:01 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
201 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND GST 7 SE HOLDEN 38.64N 93.90W
06/09/2009 E60 MPH JOHNSON MO TRAINED SPOTTER
&&
MRDSpecial weather statement, Jun 9, 2:17 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 PM CDT TUE JUN 9 2009
MOZ044-045-053-054-091945-
BATES-HENRY-JOHNSON-PETTIS-
217 PM CDT TUE JUN 9 2009
...SIGNIFICANT WEATHER ALERT FOR HENRY...JOHNSON...PETTIS AND
SOUTHEASTERN BATES COUNTIES UNTIL 245 PM CDT...
AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNOB NOSTER TO
MONTROSE...MOVING SOUTHEAST AT 35 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. ADDITIONALLY
VERY HEAVY RAIN AND FREQUENT LIGHTNING ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN BATES...HENRY...JOHNSON AND PETTIS COUNTIES...INCLUDING THE
CITIES OF CHILHOWEE...LEETON...MONTROSE...KNOB NOSTER...WHITEMAN AIR
FORCE BASE...CLINTON...LA MONTE...CALHOUN...WINDSOR AND DEEPWATER...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3815 9416 3844 9407 3891 9409 3892 9349
3872 9306 3854 9307 3854 9327 3851 9328
3851 9351 3821 9352 3822 9357 3820 9357
3821 9404 3816 9405
CDBLocal storm report, Jun 9, 2:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
240 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG WINDSOR 38.53N 93.52W
06/09/2009 HENRY MO PUBLIC
REPORT OF TREE BRANCHES DOWN...UP TO 2 INCHES IN
DIAMETER.
&&
MRDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:56 AM CDT | Flash Flood Watch | EAX | Adair, Andrew, Buchanan, Caldwell, Carroll, Cass and 27 more | 24 hr |
| Jun 9, 10:03 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 27 min |
| Jun 9, 10:11 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 34 min |
| Jun 9, 10:21 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 24 min |
| Jun 9, 10:25 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 35 min |
| Jun 9, 10:43 AM CDT | Special Weather Statement | EAX | Jackson | 32 min |
| Jun 9, 10:44 AM CDT | Special Weather Statement | EAX | Henry | 46 min |
| Jun 9, 10:50 AM CDT | Special Weather Statement | EAX | Jackson | 25 min |
| Jun 9, 11:13 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 32 min |
| Jun 9, 11:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 32 min |
| Jun 9, 11:53 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 37 min |
| Jun 9, 12:01 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| Jun 9, 12:21 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 24 min |
| Jun 9, 12:28 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 32 min |
| Jun 9, 12:38 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 6 hr |
| Jun 9, 12:43 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 32 min |
| Jun 9, 12:46 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 19 min |
| Jun 9, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 25 min |
| Jun 9, 12:59 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 31 min |
| Jun 9, 1:08 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 22 min |
| Jun 9, 1:09 PM CDT | Special Weather Statement | EAX | Jackson | 36 min |
| Jun 9, 1:27 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson | 33 min |
| Jun 9, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 30 min |
| Jun 9, 1:50 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 25 min |
| Jun 9, 1:52 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 23 min |
| Jun 9, 2:04 PM CDT | Areal Flood Advisory | EAX | Cass, Johnson | 6 hr |
| Jun 9, 2:17 PM CDT | Special Weather Statement | EAX | Henry, Johnson, Pettis | 28 min |
| Jun 9, 2:30 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| Jun 9, 2:40 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 35 min |
| Jun 9, 2:47 PM CDT | Areal Flood Advisory | EAX | Henry | 3 hr |
| Jun 9, 10:08 AM CDT | Special Weather Statement | EAX | Johnson | 37 min |
| Jun 9, 11:09 AM CDT | Special Weather Statement | EAX | Leavenworth | 36 min |
| Jun 9, 11:38 AM CDT | Special Weather Statement | EAX | Johnson | 37 min |
| Jun 9, 12:37 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 23 min |
| Jun 9, 12:40 PM CDT | Special Weather Statement | EAX | Wyandotte | 35 min |
| Jun 9, 1:24 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 36 min |
| Jun 9, 6:19 PM CDT | Special Weather Statement | EAX | Linn | 26 min |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.